# SDR C7WA200400004

- Difficulty date: March 9, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 737231
- Aircraft serial: 21986
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FUSELAGE SKIN AND STRINGER CORRODED AT STRINGER 28 RIGHT FS 1030.  CUT OUT DAMAGED SKIN AND STRINGER, STRINGER REPAIRED IAW 727 SRM 53-10-3, FIG 1, SKIN REPAIRED IAW 727 SRM 53-30-3, FIG 3.  (M)
